# SDR HEEA966853

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N50293
- Make and model: Bolkms BO105S
- Aircraft serial: S677
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 069102525
- Condition: Failed
- Location: Cockpit Vhf
- Component: KX165
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WOULD NOT RECEIVE OR TRANSMIT. FOUND CONNECTION ON E136 HAD A BURNT HOLE WITH CARBON BUILD UP ON IT.  CLEANED BURNT HOLE AND HUMISEALED.  REPAIRED.  REPLACED BAD DISPLAY DS101.  VOR BEARING OUT OF TOLERANCE.  PERFORMED VOR/LOC CONVERTER ALIGNMENT,  REPAIRED.  BENCH CHECK GOOD.
